# SDR UALA2012072303984

- Difficulty date: July 21, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,211 hours, 22,159 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL KEELBEAM SUPPORT ANGLE FOR FUSELAGE FAIRING IS CRACKED JUST AFT OF AFT DOOR HINGE AT FRAME 46.
